# SDR UALA2011050902254

- Difficulty date: May 6, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 58,323 hours, 21,446 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS COME ON.  HISTORY OF EMERGENCY LIGHTS COMING ON WITH SWITCH IN "ARM" POS.  FOLLOW TSM AND REPLACE SWITCH 4WL (565-2161).  REPLACED EMERGENCY LIGHT SWITCH (4WL).  OPERATION CHECK EMERGENCY LIGHT SYSTEM.  LIGHTS OP CHECKS OKAY.  PERFORMED CIDS EMERGENCY LIGHT CHECK OKAY.
